# SDR SWAA2023030109448

- Difficulty date: February 22, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 57,095 hours, 34,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT BATTERY PACK IS INOP BATTERY PACK M1673<[01] REMOVE AND REPLACED LEFT AFT EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06-960-805. OPS CHECK GOOD;[02] VERIFIED STEP 1
